# SDR ASOA201903023020

- Difficulty date: March 2, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 37,487 hours, 29,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 37,487 hours, 29,643 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION CORROSION WAS FOUND ON LOWER SECTION OF CENTER FUSELAGE I SKIN FROM FRAME 17-19, STRINGERS 21L-21R. MAINTENANCE REPAIRED IAW ETD2019-145-030664.
